# SDR SIMA20210416001

- Difficulty date: April 16, 2021
- Submitted: April 18, 2021
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 38,913 hours, 33,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY GALLEY LIGHT PLACARD INOP-C/A-T/S IAW EMB WM 33-50-50-005. RAR #2 EMERGENCY LIGHT DC INVERTER IAW EMB AMM 33-50-11-000-801-A AND 33-50-11-400-801-A. OPC GOOD.
